MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE 13MM, HEIGHT 19-27.5MM

ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, TURQUOISE 13MM, HEIGHT 19-27.5MM
Model Number UU041-01-1927
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
6 week post-op x-rays show vbr height reduction.

Brand Name
SOLIDITY
Common Device Name
CENTER PIECE, TURQUOISE 13MM, HEIGHT 19-27.5MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key9526656
Report Number3005823819-2019-00013
Device Sequence Number16838521
Product Code MQP
UDI-Device Identifier00814386022293
UDI-Public00814386022293
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberUU041-01-1927
Device Catalogue NumberUU041-01-1927
Device Lot NumberU019367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR